Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


anemia from peg-interferon and ribavirin
Jan 8, 2009

I am now three months out from completing one year of treatment. I still feel winded, exhausted and extremely fatigued. Could I still have anemia this far out from treatment? Could this mean that my HepC has returned? My viral count has so far been undetectable.

Response from Dr. Frascino

Hello,

Yes, it's possible you are experiencing anemia as a consequence of your combination therapy for hepatitis C. A simple blood test (hemoglobin level) will be able to tell if you are anemic or if your symptoms are related to something else. See your doctor for an evaluation without delay. You've only got three more months to go! The finish line is in sight!

Good luck.

Dr. Bob


Previous
What are my chaces?
Next
Asymptomatic rash

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement